MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE RT SZ 3-4 9MM; PRSTHSS,KN,PTLLFMRTBL,SM-CNSTRND,CMNTD,POL/MET

SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE RT SZ 3-4 9MM; PRSTHSS,KN,PTLLFMRTBL,SM-CNSTRND,CMNTD,POL/MET
Model Number 74025631
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/10/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a orthopedic surgery had to be performed due to arthrofibrosis on the right knee.Rehabilitation therapy following the tka with journey ii cr tks was performed on (b)(6) 2016.
 
Additional Manufacturer Narrative
H3, h6: the device, used in treatment, was not returned for evaluation.Therefore, product analysis could not be performed at this time.So the reported event could not be confirmed.A medical investigation was conducted and confirms this complaint from the united states and the journey ii cr clinical study, reports the knee was revised secondary to ¿arthrofibrosis of the right knee¿.The clinical study report form were submitted but did not reveal a root cause for the ¿arthrofibrosis¿.It cannot be concluded that the reported clinical reactions were associated with a mal-performance of the implant.Smith and nephew has not received the device/adequate materials to fully evaluate the complaint, but if additional clinically relevant materials are later received, then the case may be re-opened for further evaluation.A complaint history review found related failures; this failure mode will be monitored for future complaints for any necessary corrective actions.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of risk management files and instructions for use found that the reported failure was documented appropriately.Factors and/or some potential probable causes that could contribute to the reported event have been identified as overuse or excessive pressure on the joint, injury, infection and/or patient condition.Based on this investigation, the need for corrective action is not indicated.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation.Therefore, product analysis could not be performed at this time.So the reported event could not be confirmed.A medical investigation was conducted and confirms this complaint from the united states and the journey ii cr clinical study, reports the knee was revised secondary to ¿arthrofibrosis of the right knee¿.The clinical study report form were submitted but did not reveal a root cause for the ¿arthrofibrosis¿.It cannot be concluded that the reported clinical reactions were associated with a mal-performance of the implant.Smith and nephew has not received the device/adequate materials to fully evaluate the complaint, but if additional clinically relevant materials are later received, then the case may be re-opened for further evaluation.A complaint history review found related failures; this failure mode will be monitored for future complaints for any necessary corrective actions.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of risk management files and instructions for use found that the reported failure was documented appropriately.Factors and/or some potential probable causes that could contribute to the reported event have been identified as overuse or excessive pressure on the joint, injury, infection and/or patient condition.Based on this investigation, the need for corrective action is not indicated.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
JRNY II CR ISRT XLPE RT SZ 3-4 9MM
Common Device Name
PRSTHSS,KN,PTLLFMRTBL,SM-CNSTRND,CMNTD,POL/MET
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10141408
Report Number1020279-2020-02321
Device Sequence Number3220760
Product Code JWH
UDI-Device Identifier00885556422601
UDI-Public00885556422601
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2025
Device Model Number74025631
Device Catalogue Number74021163
Device Lot Number15HM21659
Initial Date Received by Manufacturer 05/18/2020
Supplement Date Received by Manufacturer06/16/2021
06/16/2021
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date06/19/2021
06/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight111